# SDR CALA2014020390282

- Difficulty date: February 1, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 41,653 hours, 17,779 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE SKIN DENTED AT FRAME 26 STRINGER 34 - 35.  REPAIR DOUBLER INSTALLED IAW SRM 53-00-11 FIG 240, SRI 53-00-11-2-017-00 TBL 223.
